MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC. DORNIER SMARTFLEX LASER FIBER; HOLMIUM LASER FIBER CABLE

DORNIER MEDTECH AMERICA INC. DORNIER SMARTFLEX LASER FIBER; HOLMIUM LASER FIBER CABLE
Model Number DORNIER SMARTFLEX REUSABLE LIGHT GUIDE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a fiber showed signs of burning and splitting at the blue tip.The dhr review confirmed that the fiber met all quality requirements prior to release.The fiber was not returned to dmta for evaluation and all other fibers from the suspect lot have been distributed.Past complaints were reviewed, and there is no identifiable trend in complaints related to holmium fibers burning.The risk associated with a fiber burning at the connector is identified as medium.Based on the available evidence, several factors may have contributed to this malfunction, including possible handling-related elements and other clinical use conditions.
 
Event or Problem Description
Dmta received a complaint stating that a fiber showed signs of burning and splitting at the blue tip.

Brand Name
DORNIER SMARTFLEX LASER FIBER
Common Device Name
HOLMIUM LASER FIBER CABLE
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
7704261315
MDR Report Key24895548
Report Number1037955-2026-00008
Device Sequence Number16089364
Product Code GEX
UDI-Device Identifier04049958003165
UDI-Public(01)04049958003165
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDORNIER SMARTFLEX REUSABLE LIGHT GUIDE
Device Catalogue NumberK2013162
Device Lot NumberF4924R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown